# SDR 20000511AP026

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEADING EDGE PANEL 9602 INNER CURVED WEB HAS 1 INCH CRACK AT CORNER.  STOP DRILLED CRACK IAW 51-10-1 PAGE 613.  FABRICATED DOUBLER IAW 51-40-2 PAGE 2, 3, 6.  TREATED AND PRIMED IAW 51-10-2 PAGE 1.  INSTALLED DOUBLER AND WEB IAW 51-30-2 PAGE 1.  (M)
